# SDR AWXA200400133

- Difficulty date: February 1, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 8,673 hours, 3,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Defective
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE EMERGENCY EXIT LIGHTS WERE ON WHEN THE SWITCH IS IN ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT SWITCH ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
